×

Found 7,285 Documents (Results 1–100)

100
MathJax

On periodic approximate solutions of dynamical systems with quadratic right-hand side. (English. Russian original) Zbl 07542496

J. Math. Sci., New York 261, No. 5, 698-708 (2022); translation from Zap. Nauchn. Semin. POMI 507, 157-172 (2021).
MSC:  65Lxx 70-XX 34Mxx
PDF BibTeX XML Cite
Full Text: DOI

On a connection problem for the generalized hypergeometric equation. (English) Zbl 07533055

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 263-284 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A remark of \(k\)-summability of divergent solutions to some linear \(q\)-difference-differential equations with entire Cauchy data. (English) Zbl 07533053

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 235-253 (2022).
MSC:  34K41 34K09 34M30
PDF BibTeX XML Cite
Full Text: DOI

Exact WKB analysis of the hypergeometric differential equation with a simple pole. (English) Zbl 07533050

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 181-203 (2022).
MSC:  34M60 33C05
PDF BibTeX XML Cite
Full Text: DOI

Voros coefficients and the topological recursion for the hypergeometric differential equation of type \((1,1,3)\). (English) Zbl 07533049

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 163-180 (2022).
MSC:  34M60 33C15
PDF BibTeX XML Cite
Full Text: DOI

Notes on the zeros of the solutions of Airy’s non-homogeneous equation. (English) Zbl 07533047

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 125-144 (2022).
MSC:  34M03 34M10
PDF BibTeX XML Cite
Full Text: DOI

Complex WKB method for a system of two linear difference equations. (English. Russian original) Zbl 07491003

St. Petersbg. Math. J. 33, No. 2, 405-425 (2022); translation from Algebra Anal. 33, No. 2, 298-326 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On a regularisation of a nonlinear differential equation related to the non-homogeneous Airy equation. (English) Zbl 07491558

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 99-106 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On Hamiltonians related to the second Painlevé equation. (English) Zbl 07491556

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 73-84 (2021).
MSC:  34M55 37J65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification